# SDR A6WA201311014028

- Difficulty date: October 28, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 27,133 hours, 25,824 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RECEIVED LT ENGINE OIL WARNING WITH ASSOCIATED DROP IN ENGINE OIL PRESSURE, ENGINE TO IDLE WITHIN 5 SECONDS. SHUTDOWN LT ENGINE IAW QRH.  SERVICED LT ENGINE WITH 8 PTS. FOUND OIL TANK CHECK VALVE FAILED & LEAKING EXTERNALLY.  R & R CHECK VALVE IAW AMM 79-12-13.  OPS & LEAK CHECKED GOOD.  PERFORMED 30 MIN OIL CONSUMPTION RUN, ZERO PINTS ADDED.  OK FOR SERVICE.
